# SDR SWIA202164826

- Difficulty date: December 10, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE FWD AVI BAY FLOOR AT F.S. 193.0 IS CRACKED.   (C CHECK RO 3/11/2022)   REPAIRED  LH SIDE FWD AVI BAY FLOOR CRACK AT F.S. 193 IAW BOMBARDIER REO 601R-53-11-081 REV NC DATED 03-07-97. REF ATTACHED CONTINUATION FOR WORK PERFORMED.  COMPLETED TASK CARD 51-900-1003-SKY AND FORM M-337. NO CHANGE TO WEIGHT AND BALANCE.
